Other Information: Each 5 ml (1 tsp) contains: sodium 10 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date.  Misc: Diphenhydramine HCl/antihistamine 12.5 mg/5 ml oral solution. 4-6 hours/dose. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose. Alcohol free. Sugar free. How can we help? 1-877-717-2824. benadryl.com. Questions or comments? Call 1-877-717-2824 or 215-273-8755 (collect). Tips for Outdoor Allergens: avoid being outside when the pollen count is high, typically in the morning; shower and change clothing after spending time outdoors. Tips for Indoor Allergens: wash sheets and blankets in hot water and use the dryer weekly; minimize contact and keep pets out of the bedroom to help with pet allergies. For more information, visit: www.benadryl.com. Active ingredient made in Japan.

Benadryl Allergy, Dye-Free, Flavored Liquid, Bubble Gum!, 4 Ounce

$9.99$2.50/oz

Description

Other Information: Each 5 ml (1 tsp) contains: sodium 10 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Diphenhydramine HCl/antihistamine 12.5 mg/5 ml oral solution. 4-6 hours/dose. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose. Alcohol free. Sugar free. How can we help? 1-877-717-2824. benadryl.com. Questions or comments? Call 1-877-717-2824 or 215-273-8755 (collect). Tips for Outdoor Allergens: avoid being outside when the pollen count is high, typically in the morning; shower and change clothing after spending time outdoors. Tips for Indoor Allergens: wash sheets and blankets in hot water and use the dryer weekly; minimize contact and keep pets out of the bedroom to help with pet allergies. For more information, visit: www.benadryl.com. Active ingredient made in Japan.

Ingredients

Active Ingredients: In Each 5 ml = 1 Teaspoonful: Diphenhydramine HCl (12.5 mg). Purpose: Antihistamine. Inactive Ingredients: Anhydrous Citric Acid, Carboxymethylcellulose Sodium, Flavors, Glycerin, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol Solution.
Product Number: 00350580535042

Description

Other Information: Each 5 ml (1 tsp) contains: sodium 10 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Diphenhydramine HCl/antihistamine 12.5 mg/5 ml oral solution. 4-6 hours/dose. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose. Alcohol free. Sugar free. How can we help? 1-877-717-2824. benadryl.com. Questions or comments? Call 1-877-717-2824 or 215-273-8755 (collect). Tips for Outdoor Allergens: avoid being outside when the pollen count is high, typically in the morning; shower and change clothing after spending time outdoors. Tips for Indoor Allergens: wash sheets and blankets in hot water and use the dryer weekly; minimize contact and keep pets out of the bedroom to help with pet allergies. For more information, visit: www.benadryl.com. Active ingredient made in Japan.
Product Number: 00350580535042